Alert archive / Ohio / Flash Flood Warnings in 2001
Flash Flood Warning 9, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Apr 11, 2001, 4:44 PM EDT for Noble County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2001, 4:44 PM EDT (20:44 UTC)
- Expired
- Apr 11, 2001, 10:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Whole counties
County Noble County, OH
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KPBZ 112045 FFWPIT OHC121-120245- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 444 PM EDT WED APR 11 2001 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS EXTENDED THE * FLASH FLOOD WARNING FOR... NOBLE COUNTY IN OHIO * UNTIL 1045 PM EDT * EMERGENCY MANAGEMENT OFFICIALS REPORTED THAT FLOODING CONTINUES IN NOBLE COUNTY NEAR CALDWELL. WATER CONTINUES TO COVER PORTIONS OF STATE ROUTES 146 AND 147 EAST OF CALDWELL. <<CALL TO ACTION>>BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.M DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 3:50 PM EDT, 54 minutes earlier.
Area forecast discussion, Apr 11, 3:50 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 350 PM EDT WED APR 11 2001 ATMOS STILL PLENTY MOIST WITH PW VALUES AROUND 1.5 INCHES. WRMFNT WL MOV NEWD THRU CWA TNGT AND GROUND IS NEARLY SATURATED FM ERLYR RAIN. WL EXTEND FLASH FLOOD WATCH ENTIRE CWA THRU 7 AM THU. CDFNT WL PUSH EWD ACRS RGN BY MIDDAY THU AND MESOETA CONTS TO SHOW SQUALL LN DVLPG AHD OF CDFNT. CUD BE AN INTERESTING DAY...WITH MID LVL DRYING AND STG WIND FIELD BHD FNT. WL KEEP POPS IN LKLY CAT THU. THU NGT...WL KEEP CHC EVE POPS IN FAR SERN ZNS...ELSW PTCLDY. ETA BRINGS PCPN WITH SFC WV FURTHER N THAN OTHER MDLS AT 12Z FRI. WL MENTION CHC SHWRS FAR SRN ZNS FRI MRNG...OTRW DRY. FCSTID = 14 PIT 60 77 50 61 / 60 60 20 20 HLG 60 77 50 61 / 60 60 20 20 MGW 62 78 52 63 / 60 60 20 30 ZZV 62 78 52 63 / 60 60 20 30 PHD 60 77 50 61 / 60 60 20 20 FKL 56 73 46 57 / 60 60 20 20 DUJ 56 73 46 57 / 60 60 20 20 LBE 60 77 50 61 / 60 60 20 20 BTP 59 76 48 59 / 60 60 20 20 IDI 59 76 48 59 / 60 60 20 20 ODM 58 75 48 60 / 60 60 30 30 .PBZ... MD...FLASH FLOOD WATCH UNTIL 700 AM EDT THURSDAY FOR ZONE MDZ001. OH...FLASH FLOOD WATCH UNTIL 700 AM EDT THURSDAY FOR ZONES OHZ039>041...OHZ048>050...OHZ057>059...OHZ068>069. PA...FLASH FLOOD WATCH UNTIL 700 AM EDT THURSDAY FOR ZONES PAZ007>009...PAZ013>016...PAZ020>023...PAZ029>032. WV...FLASH FLOOD WATCH UNTIL 700 AM EDT THURSDAY FOR ZONES WVZ001>004...WVZ012...WVZ021>023...WVZ041.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:12 AM EDT | Flash Flood Warning | PBZ | Muskingum | 3 hr |
| Apr 11, 10:15 AM EDT | Flash Flood Warning | PBZ | Muskingum | 6 hr |
| Apr 11, 10:50 AM EDT | Flash Flood Warning | PBZ | Noble | 6 hr |
| Apr 11, 4:15 PM EDT | Flash Flood Warning | PBZ | Muskingum | 6 hr |
Nearby
Flash Flood Warnings in Ohio, 2001Every flash flood warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.